MathSciNet Relay Station
MathSciNet bibliographic data
MR2428115 (2009j:60065) 60F15 (60G50 60G70 60K35)
Su, Zhong Gen Precise asymptotics for random matrices and random growth models. Acta Math. Sin. (Engl. Ser.) 24 (2008), no. 6, 971–982.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement